# SDR UIEA2020050700982

- Difficulty date: May 3, 2020
- Submitted: May 7, 2020
- Operation: Air carrier
- Aircraft: N249BA
- Make and model: Boeing 747409
- Aircraft serial: 24309
- Aircraft time: 84,834 hours, 16,247 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 65B1153156
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - RIB, UPPER FACE OF R/H WING INBD T/E CAVITY UPPER RIB WBL 165 AND WBL 191. TOTAL = 2 AREA.( REMOVED THE DAMAGED PART IAW SRM 51-40-02 REV 45. INSTALLED NEW PART IAW SRM 51-40-02 REV 45 AND DWG 65B14101 SH 2 REV G, 65B11531 SH 2 REV H, 65B11616 SH 2 REV F AND SH 3 REV D. JOB COMPLETED AND CONDITION CHECK NORMAL. )
